# SDR BSYA2009019

- Difficulty date: March 11, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N9189Q
- Make and model: Beech 58
- Aircraft serial: TH148
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF ADS CABIN DOOR CAME OPEN, RETURNED TO BASE SECURED DOOR AND CONTINUED.
